# SDR DALA2014070803949

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 72,000 hours, 32,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 21d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 21D INOPERATIVE. R & R EMERGENCY LIGHT ASSY.
